Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the extension of Borel measures


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 16 (1965), 415-418
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9939-1965-0176022-4
MathSciNet review: 0176022
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, The product of two measures, Amer. Math. Monthly 69 (1962), 961-968. MR 0143863 (26:1413)
  • [2] S. K. Berberian and J. F. Jakobsen, A note on Borel sets, Amer. Math. Monthly 70 (1963), 55. MR 0145030 (26:2567)
  • [3] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] E. Hewitt, Integration on locally compact spaces. I, University of Washington Publications in Mathematics 3 (1952), 71-75. MR 0050656 (14:362d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176022-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society